Accessibility navigation


D-solutions to the system of vectorial calculus of variations in l∞ via the singular value problem

Croce, G., Katzourakis, N. and Pisante, G. (2017) D-solutions to the system of vectorial calculus of variations in l∞ via the singular value problem. Discrete and Continuous Dynamical Systems: Series B, 37 (12). pp. 6165-6181. ISSN 1531-3492

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

416kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.3934/dcds.2017266

Abstract/Summary

For H ∈ C 2 ( R N × n ) and u : Ω ⊆ R n ⟶ R N , consider the system A ∞ u := ( H P ⊗ H P + H [ H P ] ⊥ H P P ) ( D u ) : D 2 u = 0. We construct D -solutions to the Dirichlet problem for (1), an apt notion of generalised solutions recently proposed for fully nonlinear systems. Our D -solutions are W 1 , ∞ -submersions and are obtained without any convexity hypotheses for H , through a result of independent interest involving existence of strong solutions to the singular value problem for general dimensions n ≠ N .

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:71311
Publisher:American Institute of Mathematical Sciences

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation